# SDR SWAA2016102509078

- Difficulty date: October 14, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N7711N
- Make and model: Boeing 737-76N
- Aircraft serial: 32657
- Aircraft time: 38,768 hours, 18,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 243A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FORWARD PIT INTERCOSTAL CRACKED BETWEEN BS 500D TO BS 520, BL 0.  R&R INTERCOSTAL IAW DWG AND SRM.
